Yıldız Teknik Üniversitesi
Akademik Veri Yönetim Sistemi
Yayınlar & Eserler
DİĞER DERGİLERDE YAYINLANAN MAKALELER
Gök Ö., Fatma Ç., "On Maharam Operators on Banach Lattices with Topologically Rich Center", International Mathematical Forum, pp.431-438, 2011 (Link)
Gök Ö., Elif D., "On transitive and localizing operator algebras", Int. Math. Forum, 2011 (Link)
Gök Ö., "A note on invariant subspaces in locally convex space.", Mat. Stud., vol.32, pp.73-75, 2009 (Link)
Gök Ö., Albayrak P., "On invariant subspaces of weakly compact-friendly operators.", Int. J. Contemp. Math. Sci., pp.259-266, 2009 (Link)
Gök Ö., Albayrak P., "On weakly compact friendly operators.", Int. J. Pure Appl. Math., vol.50, pp.609-613, 2009 (Link)
Gök Ö., "On reducibility of adjoint semigroups of positive operators on a normed Riesz space.", Int. J. Pure Appl. Math., vol.22, pp.89-93, 2005 (Link)
Gök Ö., "A note on operators conjugate to d-homomorphisms.", Int. J. Pure Appl. Math., vol.23, pp.89-92, 2005 (Link)
Gök Ö., "On semigroups of positive operators on Banach lattices.", Int. J. Pure Appl. Math., vol.21, pp.79-82, 2005 (Link)
Gök Ö., "A note on integration with respect to vector measures.", Int. J. Pure Appl. Math., vol.20, pp.333-336, 2005 (Link)
Gök Ö., "A note on Lomonosov space and invariant subspaces.", Int. J. Pure Appl. Math., vol.16, pp.33-38, 2004 (Link)
Gök Ö., "A note on an inverse closed algebra on Banach C(K)-modules.", Int. J. Pure Appl. Math., vol.14, pp.169-173, 2004 (Link)
Gök Ö., "On Maharam extensions of positive operators on Banach lattices.", Int. Math. J., vol.5, pp.133-140, 2004 (Link)
Gök Ö., "A theorem of W. J. Ricker on spectral measures.", Int. Math. J., vol.5, pp.129-132, 2004 (Link)
Gök Ö., "On the inverse closedness of the weak* closed algebra generated by the Boolean algebra of projections.", Int. Math. J., vol.3, pp.1215-1221, 2003 (Link)
Gök Ö., "A note on transitive operator algebras.", Int. J. Pure Appl. Math., vol.5, pp.105-109, 2003 (Link)
Gök Ö., "On C(K)-orthomorphisms.", Math. Sci. Res. J., vol.7, pp.72-78, 2003 (Link)
Gök Ö., "On Maharam extensions of positive operators in the order duals of Riesz spaces.", Int. J. Pure Appl. Math., vol.11, pp.95-105, 2002 (Link)
Gök Ö., "On Maharam extensions of positive operators on Banach f-modules.", Int. J. Pure Appl. Math., vol.11, pp.309-321, 2002 (Link)
Gök Ö., "On transitive operator algebras in locally convex spaces.", Int. J. Pure Appl. Math., vol.10, pp.191-196, 2002 (Link)
Gök Ö., "On reflexivity of m(C(K)).", Demonstratio Math., vol.35, pp.125-128, 2002 (Link)
Gök Ö., "An algebraically reflexive representation result of the second dual of C(K).", Int. J. Appl. Math., vol.9, pp.21-26, 2002 (Link)
Gök Ö., "A result on strictly separating functionals.", Int. J. Pure Appl. Math., vol.1, pp.161-196, 2002 (Link)
Gök Ö., "On the universal completion of the weak * closed algebra generated by the Boolean algebra of projections.", Int. J. Appl. Math., vol.5, pp.431-439, 2001 (Link)
Gök Ö., "On the dependence of disjointness preserving operators.", Int. J. Appl. Math., vol.6, pp.271-277, 2001 (Link)
Gök Ö., "The band of nilpotents in the second order dual of an f-algebra.", Int. J. Pure Appl. Math., vol.5, pp.163-170, 2001 (Link)
Gök Ö., "On reflexivity of closed unital subalgebras in locally convex spaces.", Demonstratio Math., vol.34, pp.105-110, 2001 (Link)
Gök Ö., "Dual reflexivity theorem in C*-modules.", Demonstratio Math., vol.33, pp.131-133, 2000 (Link)
Gök Ö., "On the bicommutant theorem for strongly equicontinuous Boolean algebras of projections in locally convex spaces and resolutions of the identity of scalar-type spectral operators in Banach C(K)-modules.", Int. J. Appl. Math., vol.2, pp.1245-1258, 2000 (Link)
Gök Ö., Azimov A., "Vector optimization in ordered Banach spaces.", Int. J. Appl. Math., vol.2, pp.1349-1362, 2000 (Link)
Gök Ö., "On reducibility in Banach spaces.", Int. J. Appl. Math., vol.2, pp.859-865, 2000 (Link)
Gök Ö., "On dual Bade theorem in locally convex C(K)-modules.", Demonstratio Math., vol.32, pp.807-810, 1999 (Link)
Gök Ö., "d-modules.", Int. J. Appl. Math., vol.1, pp.575-582, 1999 (Link)
Gök Ö., "On reflexivity of scalar-type spectral operators.", Demonstratio Math., vol.32, pp.433-439, 1999 (Link)
Gök Ö., "On disjointness preserving operators in Banach C(K)-modules.", Int. J. Appl. Math., vol.1, pp.127-130, 1999 (Link)
Gök Ö., "The dual Bade theorem in locally convex spaces and reflexivity of a closed unital subalgebra.", Proyecciones, vol.18, pp.77-89, 1999 (Link)
Gök Ö., "Semigroups in Banach C(K)-modules and their adjoints.", Demonstratio Math., vol.31, pp.547-552, 1998 (Link)
Gök Ö., "Characterization of the dual center of barrelled spaces.", Demonstratio Math., vol.31, pp.285-288, 1998 (Link)
HAKEMLİ KONGRE / SEMPOZYUMLARIN BİLDİRİ KİTAPLARINDA YER ALAN YAYINLAR
Gök Ö., "Reflexivity", International conference dedicated 120 th Anniversary of Stefan Banach 2012, Lviv, Ukraine, , Eylül 2012
Gök Ö., "", International conference theory of approximation of functions and its applications, TÜRKİYE, Mayıs 2012
Gök Ö., "A note on disjointness preserving operators", 24 th conference on Operator Theory, Timişora, Romania, , Temmuz 2012
Gök Ö., "....", Theory of approximation of functions and its applications dedicated A.I.Stepanets, Kaminets-Podilsky, Ukraine, , Mayıs 2012
Gök Ö., "Band Preserving Operators on Banach lattices", !9 th Annual conference onApplied and Industriıal Mathematics, Iasi,Romania, , Eylül 2011
KİTAP ve KİTAP BÖLÜMLERİ
Gök Ö., "FONKSİYONEL ANALİZE GİRİŞ", , YTÜ Basım Yayım Merkezi, YTÜ Beşiktaş Kampüsü, 1996
Gök Ö., "REEL ANALİZ", , Yıldız Teknik Üniversitesi Basım Yayın Merkezi, YTÜ Beşiktaş Kampüsü, 1996
Akademik Veri Yönetim Sistemi | All Rights Reserved | Abis Teknoloji © 2019
Yıldız Teknik Üniversitesi BAP Koordinasyon Birimi